Resolution Run Travelers Rest

Please note that by lack of information, the event has been archived.
December 31, 2017

The Basics
Resolution Run Ultra is a timed race of 3, 6, and 12 hours on a 5k loop at Trail Blazer Park. All races will end at the same time promptly at 7pm. The race will be supported with one Aid Station but will be Self Timed and Recorded. We ask that you bring a “unique” cup/mug that you will use to place rocks in as you complete your 5k laps around the park.
- 12 Hour Event starts at 7am
- 6 Hour Event starts at 1pm
- 3 Hour Events starts at 4pm

Post Race Party
At the conclusion of the event we will head over to Pace Running Shop and Sidewall pizza for the New Years Resolution Party and say goodbye to all of our 2016 Resolutions and hello to all our wishful thinking 2017 ones! After the Event we will head to our Sponsor Pace Running Shop for some post run celebration to bring in the new year before ordering some pizza at Sidewall! There is a changing room for those who do not have access for a shower. The post event party starts at 8pm and runs until 12:05amand we will have a one mile run after the ball drops to bring in the new year once again. Pace Running shop is located 1 mile from race site at 108 S Main St, Travelers Rest, SC 29690. We would love if participants could bring a dish for our after party! Champagne would be great!

The Course
Trailblazer Park and community members have donated their time and efforts in creating a new multi-use trail behind the amphitheater inside Trailblazer Park. Having access to trails is very important to give the opportunity to our recreational community for its growth! The 2mile looped course will start and finish in front of the amphitheater and head into the start of the newly constructed trail. The course is 8-10 feet wide and mainly grass/dirt with one large hill. After 1 mile of running on grass/trail you will come out on the backside of the trail before looping around an old high school football field and track to the finish. You will be able to see Paris Mountain in the background, will have access to bathrooms, a few electrical outlets, and parking right next to the trail. The course has gone through a few “demolition” changes but will be marked with arrows and flagging. The course is 85% (dirt, grass, trail) 15% (Lane 6 of an old high school track and sidewalk) The course is rolling flat (whatever that means) with one BIG hill!

Timing
This is a self timed/measured event so we ask that you bring a UNIQUE mug/cup to place a small stone in every lap. At the end of the event we will have your name through our registration file that you can place how many laps you completed. I am re-certifying the course to determine the exact measurement of each loop.

Parking
There are plenty of parking spaces available near the start/stop loop and ample space to set up a personal pop up tent, aid stop if you wish along the course.

Donation
This event is ENTIRELY FREE so do not expect glitz and glam but we do it as a part of the running community who are given ample opportunity to support one another. We ask for a small donation of any kind for the purpose of covering expenses related to this event, the Greenville County Recs. department who do such a great job giving us these opportunities, and to our charity partners like Rucking for Autism and Road Warriors Cancer Foundation.

Packet/Pickup
There is no packet pickup for this event unless you purchased a SCUM Hat you can pick that up before your event starts.

Race Start
Promptly at 7am for 12 Hour Runners, 1pm for 6 Hour Runners, and 4pm for all runners signed up for 3 hours. All laps must be completed by the strike of the 19th hour on December 31st, 2016!

Cup Free
This event is Cup free so you must bring your own hydration carrying bottle please! Lets do our part to save a little of the earth.

Awards
We will have Giveaways to award winners and race finishers of some kind! Awards/Giveaways will be done at 7:15pm!

Aid Station
Our Aid station will be supplied with water, soda, and tailwind along with Electro-Bites and basic aid station foods. We would LOVE to have you bring a dish for the event or for the post race party. Cookies, brownies, champagne, chili, biscuits etc!


Race Video

Travelers Rest

Official website

Click to reach the official site

Information about the event is available in : English

The information about this race is based on information provided by the organizers or found on the official website of the event. Always check the official website for up-to-date information. If you have noticed any mistake, let us know at [email protected]

Races

12 Hour Resolution Run

December 31, 2017 (Sunday) - 07:00
Cut off: 12:00 hours
X-hour Race
12 hours
 

6 Hour Resolution Run

December 31, 2017 (Sunday) - 13:00
Cut off: 06:00 hours
X-hour Race
6 hours
 

3 Hour Resolution Run

December 31, 2017 (Sunday) - 16:00
Cut off: 03:00 hours
X-hour Race
3 hours
 

Hotels and Airbnbs near Resolution Run Travelers Rest. Book your stay now!